# SDR ASAA2024043049354

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 34,213 hours, 10,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS "NOT ARMED" LIGHTS NEEDS RELAMPED. GROUNDED - YES. RELAMPED FLT DECK EMER LT INDICATOR NO OTHER DEFECTS NOTED STEVE NOTIFIED.
